# SDR V0XR201205080038

- Difficulty date: May 10, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 22,532 hours, 16,388 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 601R318951
- Condition: Broken
- Location: Pax Door
- Part time: 22,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD HINGE FAIRING BROKEN.  REMOVED AND ATTEMPTED REPLACEMENT, MOUNT HOLES TRANSFERRED FROM ORIGINAL FAIRING TO NEW REPLACEMENT FAIRING, RESULTED UPON INSTALLATION OF NEW FAIRING THE TRANSFERED FAIRING MOUNT HOLES WERE MISALIGNED TO THE FUSELAGE STRUCTURE MOUNTNG HOLES.  INSTALLED NEW FAIRING  IAW AMM 52-11-00.
